RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 122–127 (Mi mz3591)  

Integrability of the monotone majorant of the sum of a trigonometric series with quasiconvex coefficients

S. A. Telyakovskii


Full text: PDF file (395 kB)

English version:
Mathematical Notes, 1989, 46:2, 658–663

Bibliographic databases:

UDC: 517.5
Received: 09.10.1987

Citation: S. A. Telyakovskii, “Integrability of the monotone majorant of the sum of a trigonometric series with quasiconvex coefficients”, Mat. Zametki, 46:2 (1989), 122–127; Math. Notes, 46:2 (1989), 658–663

Citation in format AMSBIB
\Bibitem{Tel89}
\by S.~A.~Telyakovskii
\paper Integrability of the monotone majorant of the sum of a trigonometric series with quasiconvex coefficients
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 122--127
\mathnet{http://mi.mathnet.ru/mz3591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019057}
\zmath{https://zbmath.org/?q=an:0736.42005}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 658--663
\crossref{https://doi.org/10.1007/BF01137632}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800026}


Linking options:
  • http://mi.mathnet.ru/eng/mz3591
  • http://mi.mathnet.ru/eng/mz/v46/i2/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020